Skip to main content
Article
The r-Major Index
Journal of Combinatorial Theory, Series A
  • Don Rawlings, California Polytechnic State University - San Luis Obispo
Publication Date
1-1-1981
Abstract

The r-major index is a new permutation statistic that is suggested by the work of Carlitz and Gausner on Foulkes' skew hook rule for computing the r-Eulerian numbers. The new statistic (1) generalizes both the major index and the inversion number of a permutation and (2) leads to a q-analog of the r-Eulerian numbers.

Disciplines
Citation Information
Don Rawlings. "The r-Major Index" Journal of Combinatorial Theory, Series A Vol. 31 (1981) p. 175 - 183
Available at: http://works.bepress.com/drawling/19/